Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Why is my BP so high even after taking medicines ?

hi,i am 48yrs old and had high blood pressure always 150/100 .and few days back i had an heart attack and today ia got checked my blood pressure from some nearby doctor and again it is 150/100 though doctor checked my medications of heart recovery and told that my medication already had two tablets of controlling blood pressure so what should i do ?its something serious or my blood pressure is this one only ?
Asked On : Tue, 5 Apr 2011
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Shivani ,thanks for choosing health care magic.I hope you are recovering well from major cardiac event that you had.first of all anxiety plays a very important role in both control of blood pressure and health look for it.Your blood pressure is high in any case so speak to your cardiologist who has treated you during the attack.Number of tablets do matter ,it is the control that take care.
Answered: Tue, 5 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor